Investigation of Dense Family of Closure Operations

Son, N H and Demetrovics, János and Thi, V D and Thuy, N N (2022) Investigation of Dense Family of Closure Operations. CYBERNETICS AND INFORMATION TECHNOLOGIES, 22 (3). pp. 18-28. ISSN 1311-9702 10.2478/cait-2022-0025


Download (606kB) | Preview


As a basic notion in algebra, closure operations have been successfully applied to many fields of computer science. In this paper we study dense family in the closure operations. In particular, we prove some families to be dense in any closure operation, in which the greatest and smallest dense families, including the collection of the whole closed sets and the minimal generator of the closed sets, are also pointed out. More important, a necessary and sufficient condition for an arbitrary family to be dense is provided in our paper. Then we use these dense families to characterize minimal keys of the closure operation under the viewpoint of transversal hypergraphs and construct an algorithm for determining the minimal keys of a closure operation.

Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 29 Oct 2022 08:20
Last Modified: 11 Sep 2023 15:05

Update Item Update Item